JournalsrsmupVol. 124pp. 179–184

A Short Proof of the Hölder-Poincaré Duality for LpL_p-Cohomology

  • Vladimir Gol'dshtein

    Ben Gurion University of the Negev, Beer Sheva, Israel
  • Marc Troyanov

    Ecole Polytechnique Fédérale de Lausanne, Switzerland
A Short Proof of the Hölder-Poincaré Duality for $L_p$-Cohomology cover
Download PDF

Abstract

We give a short proof of the duality theorem for the reduced L__p-cohomology of a complete oriented Riemannian manifold.

Cite this article

Vladimir Gol'dshtein, Marc Troyanov, A Short Proof of the Hölder-Poincaré Duality for LpL_p-Cohomology. Rend. Sem. Mat. Univ. Padova 124 (2010), pp. 179–184

DOI 10.4171/RSMUP/124-11